# SDR SWAA2022020814264

- Difficulty date: January 13, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 33,542 hours, 22,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. STA 947 LBL16; FLOOR SUPPORT BRACKET IS CRACKED. / REMOVED CRACKED BRACKET AND INSTALLED NEW BRACKET PART 149A8113UG ATG# A941531AW SRM 51-40-02-0G-0 STEP 4B1 AND DWG#149A8103 REV 7. ATG #A94153
